Exact Classical and Quantum Mechanics of a Generalized Singular Equation of Quadratic Liénard Type
Lucas H. Koudahoun1, Jean Akande1, Damien K.K. Adjaï1, Yélomè J.F. Kpomahou2 & Marc D. Monsia1 Show affiliations
- University of Abomey-Calavi, Benin
- University of Abomey, Benin
Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 183–192 · doi.org/10.3844/jmssp.2018.183.192
Abstract
Authors introduce a generalized singular differential equation of quadratic Liénard type for study of exact classical and quantum mechanical solutions. The equation is shown to exhibit periodic solutions and to include the linear harmonic oscillator equation and the Painlevé-Gambier XVII equation as special cases. It is also shown that the equation may exhibit discrete eigenstates as quantum behavior under Nikiforov-Uvarov approach after several point transformations.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Koudahoun, L. H., Akande, J., Adjaï, D. K., Kpomahou, Y. J. & Monsia, M. D. (2018). Exact Classical and Quantum Mechanics of a Generalized Singular Equation of Quadratic Liénard Type. Journal of Mathematics and Statistics, 14(1), 183–192. https://doi.org/10.3844/jmssp.2018.183.192
- Licence
- CC BY 3.0
- Issue
- Volume 14, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
